Alert archive / Indiana / Gale Warnings in 2017
Gale Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 17, 2017, 3:37 AM EST. It took effect at Nov 18, 2017, 10:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 3:37 AM EST (08:37 UTC)
- In effect from
- Nov 18, 2017, 10:00 AM EST
- Expired
- Nov 19, 2017, 2:46 AM EST
- In force
- 17 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
960 WHUS73 KIWX 170837 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 AM EST FRI NOV 17 2017 LMZ043-046-171700- /O.CON.KIWX.SC.Y.0079.171117T1200Z-171118T0800Z/ /O.NEW.KIWX.GL.W.0016.171118T1500Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 AM EST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST TONIGHT. GUSTS TO 30 KNOTS. VEERING NORTH AND INCREASING TO 35 KNOT GALES WITH GUSTS TO 45 KNOT GALES SATURDAY AFTERNOON AND EVENING. * WAVES...2 TO 5 FEET BUILDING TODAY AND TONIGHT. BUILDING TO 12 TO 16 FEET OCCASIONALLY TO 20 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
564 WHUS73 KIWX 171542 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 AM EST FRI NOV 17 2017 LMZ043-046-172345- /O.CON.KIWX.SC.Y.0079.000000T0000Z-171118T0800Z/ /O.CON.KIWX.GL.W.0016.171118T1500Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 AM EST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST TONIGHT. GUSTS TO 30 KNOTS. VEERING NORTH AND INCREASING TO 35 KNOT GALES WITH GUSTS TO 45 KNOT GALES SATURDAY AFTERNOON AND EVENING. * WAVES...2 TO 5 FEET BUILDING TODAY AND TONIGHT. BUILDING TO 12 TO 16 FEET OCCASIONALLY TO 20 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
499 WHUS73 KIWX 172100 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EST FRI NOV 17 2017 LMZ043-046-180500- /O.CON.KIWX.SC.Y.0079.000000T0000Z-171118T0800Z/ /O.CON.KIWX.GL.W.0016.171118T1500Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 400 PM EST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST OVERNIGHT AND DIMINISHING. ON SATURDAY WINDS VEER NORTH AND INCREASE TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES...WINDS BACK TO NORTHWEST 30 KNOTS WITH GUSTS TO 40 KNOT GALES. * WAVES...2 TO 4 FEET TONIGHT. WAVES BUILD THROUGH THE DAYTIME ON SATURDAY TO 12 TO 16 FEET OCCASIONALLY TO 20 FEET SATURDAY AFTERNOON. SATURDAY NIGHT WAVES 10 TO 14 FEET OCCASIONALLY TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
739 WHUS73 KIWX 180358 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EST FRI NOV 17 2017 LMZ043-046-181200- /O.CON.KIWX.SC.Y.0079.000000T0000Z-171118T0800Z/ /O.CON.KIWX.GL.W.0016.171118T1500Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...SOUTH WIND 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING WEST OVERNIGHT AND DIMINISHING. ON SATURDAY WINDS VEER NORTH AND INCREASE TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES. WINDS BACK TO NORTHWEST SATURDAY NIGHT AT 30 KNOTS WITH GUSTS TO 40 KNOT GALES. * WAVES...2 TO 4 FEET TONIGHT. WAVES BUILD THROUGH THE DAYTIME ON SATURDAY TO 12 TO 16 FEET OCCASIONALLY TO 20 FEET SATURDAY AFTERNOON. SATURDAY NIGHT WAVES 10 TO 14 FEET OCCASIONALLY TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
597 WHUS73 KIWX 180809 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 309 AM EST SAT NOV 18 2017 LMZ043-046-181700- /O.EXP.KIWX.SC.Y.0079.000000T0000Z-171118T0800Z/ /O.CON.KIWX.GL.W.0016.171118T1500Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 309 AM EST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTH WIND 5 TO 15 KNOTS INCREASING TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES BACKING NORTHWEST TONIGHT. * WAVES...1 TO 2 FEET BUILDING TO 10 TO 14 FEET OCCASIONALLY TO 18 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
460 WHUS73 KIWX 181517 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EST SAT NOV 18 2017 LMZ043-046-182330- /O.CON.KIWX.GL.W.0016.000000T0000Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 AM EST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTH WIND TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES BACKING NORTHWEST TONIGHT. * WAVES...10 TO 16 FEET OCCASIONALLY TO 20 FEET THROUGH TONIGHT... DECREASING TO BETWEEN 6 AND 10 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
597 WHUS73 KIWX 182023 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 323 PM EST SAT NOV 18 2017 LMZ043-046-190430- /O.CON.KIWX.GL.W.0016.000000T0000Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 323 PM EST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTH WIND TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES BACKING NORTHWEST TONIGHT. * WAVES...10 TO 16 FEET OCCASIONALLY TO 20 FEET THROUGH TONIGHT... DECREASING TO BETWEEN 6 AND 10 FEET ON SUNDAY AND 3 TO 7 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
916 WHUS73 KIWX 190317 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EST SAT NOV 18 2017 LMZ043-046-190900- /O.CON.KIWX.GL.W.0016.000000T0000Z-171119T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...NORTH WIND TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES BACKING NORTHWEST TONIGHT. * WAVES...10 TO 14 FEET OCCASIONALLY TO 18 FEET OVERNIGHT... SUBSIDING TO 6 TO 12 FEET OCCASIONALLY TO 15 FEET ON SUNDAY AND 3 TO 7 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
509 WHUS73 KIWX 190746 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 AM EST SUN NOV 19 2017 LMZ043-046-191700- /O.CAN.KIWX.GL.W.0016.000000T0000Z-171119T0900Z/ /O.NEW.KIWX.SC.Y.0080.171119T0746Z-171120T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 246 AM EST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES... 6 TO 10 FEET OCCASIONALLY TO 13 FEET SUBSIDING TO 3 TO 7 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 17, 2:11 AM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Nov 17, 2:11 AM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
211 AM EST Fri Nov 17 2017
.SYNOPSIS...
Issued at 305 PM EST Thu Nov 16 2017
Cool and cloudy conditions will persist through Friday with lows
around 30 and highs on Friday in the mid to upper 40s. Widespread
rain is expected on Saturday. Rainfall amounts around an inch are
expected for most locations with isolated amounts up to around two
inches possible. This could cause minor flooding in low lying and
poor drainage areas. Thunderstorms are also possible but no severe
weather is expected. Some light lake effect snow will then be
possible Sunday morning but little to no accumulation is expected.
Dry and seasonable temperatures are anticipated for next week.
&&
.SHORT TERM...(Today and Tonight)
Issued at 205 AM EST Fri Nov 17 2017
Brief period of quiet weather to begin the short term as surface
high pressure moves off to the eastern great lakes leading to a
breezy southerly return flow over our area this afternoon. This
will have highs today 5-10F warmer than yesterday and closer to
seasonal norms.
Focus then shifts to strong southern stream energy that will
accompany next system approaching the area tonight. 00Z obs showing
150kt speed max in upper jet over western US that will move quickly
eastward into our region with progressive...positively tilted upper
trough. Rapidly developing surface low to the west will have
enhanced moisture return ahead of it aided by strong 60kt LLJ which
will have over-running precip shield ahead of approaching warm front
overspread the forecast area tonight. Nose of LLJ surges north of
our area and should focus heavier precip just to our north...but
still could see up to 0.50 inch overnight. WAA will have little
diurnal change in temps as readings remain in the 40s thru the
night before rising into the lower 50s by early Saturday morning.
&&
.LONG TERM...(Saturday through Thursday)
Issued at 205 AM EST Fri Nov 17 2017
Surface low continues to deepen as it moves into the area on
Saturday. System will have strong upper level support as
divergence associated with left exit region of upper jet will be
over the area. Strong forcing and abundant moisture with PW
greater than 1 inch will bring heavier rain potential with an
additional inch or more expected Saturday. Forecast soundings do
indicate some elevated instability...especially SE CWA...and CAMs
also hinting at some embedded convective elements but nothing to
suggest much of a severe potential attm. While storm total precip
could approach 2 inches locally...progressive nature of this
system should preclude any long duration heavy rain in any one
location so flash flooding not expected to be a threat but
temporary ponding in poor drainage and low-lying areas possible.
System lifts rapidly northeast Saturday night...reaching southern
Quebec by Sunday morning. This will bring a brief but favorable
setup for LES. Unidirectional NW flow beneath 5Kft inversion will
favor a multi-band setup for roughly an 18-21 hour window.
Limiting factors will be previous days temps into the 50s and a
thermal profile that has the DGZ above the cloud bearing layer. If
a dominant band does form within the multi-band could see a quick
inch or so accumulation on grassy areas but best suited for a
near-term forecast. Backing winds with surface ridging building
into the TN valley will bring an end to LES late in the day Sunday
and bring a quiet weather pattern to the region for much of the
remainder of the long term period. Northern stream system moving
across southern Canada will bring a cold front through the area on
Tuesday but high pressure remains anchored just off the Carolina
coast and blocking any return flow to support precip chances with
the fropa. Northerly flow behind the front may bring LES back into
play on Wednesday but will keep forecast dry for now. High
pressure builds back into the area to end the period and should
bring a cool but pleasant Thanksgiving.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1206 AM EST Fri Nov 17 2017
Stratocu locked in under post frontal inversion within low level
anticyclone expected to persist through late morning before
eroding/mixing out in response to rapidly escalating warm advection.
Wrn bound of anticyclone quite dry and will hold off til mid evening
before introducing MVFR mention as shra develop across the terminals.
Otherwise substantial LLWS expected from roughly 00-09Z tonight.
Widespread LIFR conditions likely thereafter and just beyond this
period. Will address in later fcsts.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory from 7 AM this morning to 3 AM EST Saturday
for LMZ043-046.
&&
SYNOPSIS...AGD
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 16, 3:42 PM EST, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 342 PM EST Thu Nov 16 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-172045- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 342 PM EST Thu Nov 16 2017 /242 PM CST Thu Nov 16 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Widespread moderate rain is expected on Saturday. One to two inches of rain are possible. This could cause minor flooding in low lying and poor drainage areas. Thunderstorms are also possible but no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-172045- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 342 PM EST Thu Nov 16 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Conditions hazardous to small craft will continue through the evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An isolated thunderstorm is possible late Friday night and Saturday. A period of gales are likely from Saturday afternoon through evening with hazardous winds and waves for small boat mariners. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 10:29 PM EST | Small Craft Advisory | IWX | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.